Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

IUD Question/Periods afterwards

I had my IUD removed (Mirena) and one week after it was removed I bled for like a week and a half. (Really really heavy) I am now 2 weeks late for my period, and Im thinking I may be pregnant? No pregnancy tests have come up posotive yet,

Do you know if its normal to have messed up periods 2 months after getting the iud removed?? Thankyou. :)

Answer Question
 
Sherrae

Asked by Sherrae at 3:25 AM on Mar. 22, 2010 in Health

Level 9 (335 Credits)
Answers (1)
  • I also just had mine removed, but I had the paraguard. I know that with the mirena there is progesterone(sp) in it and so that might be the reason for the unruly period. The 2 IUD's are different and if I'm not mistaken, the one you had actually causes you to not have your period, right? If that's the case, it will take a bit to regulate. Don't freak out yet. And if all else fails, call the doc or even go to Webmd.com
    clhadley

    Answer by clhadley at 4:21 AM on Mar. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
teeth whitening

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN